Browse Title Index


 
Issue Title
 
Volume 12 (2005) $(-1)$–Enumeration of Self–Complementary Plane Partitions Abstract   PDF
Theresia Eisenkölbl
 
Volume 6 (1999) $2$-adic Behavior of Numbers of Domino Tilings Abstract   PDF
Henry Cohn
 
Volume 9, Issue 2 (2002-3) (Permutation Patterns) $321$-Polygon-Avoiding Permutations and Chebyshev Polynomials Abstract   PDF
Toufik Mansour, Zvezdelina Stankova
 
Volume 13 (2006) $3$-Designs from PGL$(2,q)$ Abstract   PDF
P. J. Cameron, G. R. Omidi, B. Tayfeh-Rezaie
 
Volume 12 (2005) 5-sparse Steiner Triple Systems of Order $n$ Exist for Almost All Admissible $n$ Abstract   PDF
Adam Wolfe
 
Volume 9 (2002) A 'Nice' Bijection for a Content Formula for Skew Semistandard Young Tableaux Abstract   PDF
Martin Rubey
 
Volume 5 (1998) A 2-Coloring of $[1,N]$ can have $(1/22)N^2+O(N)$ Monochromatic Schur Triples, but not less! Abstract   PDF
Aaron Robertson, Doron Zeilberger
 
Volume 19 (2012) A Basis of Finite and Infinite Sets with Small Representation Function Abstract   PDF
Artūras Dubickas
 
Volume 11, Issue 1 (2004) A Bijection Between Classes of Fully Packed Loops and Plane Partitions Abstract   PDF
P. Di Francesco, P. Zinn-Justin, J.-B. Zuber
 
Volume 18, Issue 1 (2011) A Bijection between Atomic Partitions and Unsplitable Partitions Abstract   PDF
William Y. C. Chen, Teresa X. S. Li, David G. L. Wang
 
Volume 14 (2007) A Bijection on Dyck Paths and its Cycle Structure Abstract   PDF
David Callan
 
Volume 11, Issue 1 (2004) A Bijective Proof of Borchardt's Identity Abstract   PDF
Dan Singer
 
Volume 5 (1998) A Bijective Proof of Garsia's $q$-Lagrange Inversion Theorem Abstract   PDF
Dan W. Singer
 
Volume 17 (2010) A Bijective Proof of a Major Index Theorem of Garsia and Gessel Abstract   PDF
Mordechai Novick
 
Volume 3, Issue 2 (1996) (The Foata Festschrift volume) A Bijective Proof of the Hook-content Formula Abstract   PDF
Christian Krattenthaler
 
Volume 5 (1998) A Binomial Coefficient Identity Associated to a Conjecture of Beukers Abstract   PDF
Scott Ahlgren, Shalosh B. Ekhad, Ken Ono, Doron Zeilberger
 
Volume 11, Issue 1 (2004) A Binomial Coefficient Identity Associated with Beukers' Conjecture on Apéry numbers Abstract   PDF
Wenchang Chu
 
Volume 14 (2007) A Bound for Size Ramsey Numbers of Multi-partite Graphs Abstract   PDF
Yuqin Sun, Yusheng Li
 
Volume 11, Issue 1 (2004) A Card Shuffling Analysis of Deformations of the Plancherel Measure of the Symmetric Group Abstract   PDF
Jason Fulman
 
Volume 18, Issue 1 (2011) A Census of Vertices by Generations in Regular Tessellations of the Plane Abstract   PDF
Alice Paul, Nicholas Pippenger
 
Volume 15 (2008) A Character on the Quasi-Symmetric Functions coming from Multiple Zeta Values Abstract   PDF
Michael E. Hoffman
 
Volume 14 (2007) A Characterization for Sparse $\varepsilon$-Regular Pairs Abstract   PDF
Stefanie Gerke, Angelika Steger
 
Volume 14 (2007) A Characterization of Balanced Episturmian Sequences Abstract   PDF
Geneviève Paquin, Laurent Vuillon
 
Volume 17 (2010) A Classification of Ramanujan Unitary Cayley Graphs Abstract   PDF
Andrew Droll
 
Volume 14 (2007) A Closed Formula for the Number of Convex Permutominoes Abstract   PDF
Filippo Disanto, Andrea Frosini, Renzo Pinzani, Simone Rinaldi
 
Volume 6 (1999) A Closer Look at Lattice Points in Rational Simplices Abstract   PDF
Matthias Beck
 
Volume 15 (2008) A Cluster Expansion Formula ($A_n$ case) Abstract   PDF
Ralf Schiffler
 
Volume 17 (2010) A Colorful Involution for the Generating Function for Signed Stirling Numbers of the First Kind Abstract   PDF
Paul Levande
 
Volume 8, Issue 1 (2001) A Color-to-Spin Domino Schensted Algorithm Abstract   PDF
Mark Shimozono, Dennis E. White
 
Volume 13 (2006) A Combinatorial Approach to Evaluation of Reliability of the Receiver Output for BPSK Modulation with Spatial Diversity Abstract   PDF
S. Bliudze, D. Krob
 
1 - 30 of 1967 Items > >> 


ISSN: 1077-8926